# SDR RRXA003372

- Difficulty date: January 6, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE DOOR NR 11 DOUBLER ON EXT SKIN AT FS 35 TO 55 AND L29R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED  AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FOUND MATERIAL TO BE IN LIMITS IAW DC-8 SRM 53-2-0, FIG 1F.
